Does Coumadin (warfarin) cause weight gain?

It does not. If you take enough Coumadin (warfarin) to produce a perceptible increase in weight from the tablets you will die of an overdose before you gain a fraction of a pound.

Related Questions

What is the most common cause Weight gain?

Lifestyle. Factors contribute to weight gain. Activity level and dietary input. As we mature metabolism slows down and we gain weight more easily. See doc to rule out medical causes and then a nutritionist for a safe and sensible food plan. Low carb and higher protein works well for some folks. Peace and good health. Read more...

What can cause weight gain while taking lithium?

A number of things. Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a change in eating patterns from the mental illness that the lithium is treating. Please consult your MD. Read more...